# SDR SWAA2019110138437

- Difficulty date: October 21, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 26,155 hours, 11,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CARGO DOO WEB CORRODED BETWEEN BS. 787+6 TO BS. 847, RBL 25, AROUND SEVERAL FASTENER HOLES.         / R&R WEB IAW SRM AND DWG.
